MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SCL-125
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture, capsular contracture baker grade unknown.
 
Event or Problem Description
Healthcare professional reported "rupture" and "capsular contracture baker unknown".This record is for the left-side.Device remains implanted and will be returned.
 
Additional Manufacturer Narrative
Clarification to h6 adverse event problem: un-reporting a0412 material rupture as the explanting physician confirmed the device was found intact during explant surgery.Correction to h6 adverse event problem and h11 additional mfg narrative in the initial medwatch: b12 trend review and b14 analysis of production records should not have been submitted.The device history record was not performed at the time of initial medwatch submission as device information was not available.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iii; suspected rupture (found intact) device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation, wear abrasion and crease were observed and none of the observations are found to be potentially related to the manufacturing process.No further actions are required.
 
Event or Problem Description
Healthcare professional reported "rupture" and "capsular contracture baker unknown".Physician further reported baker grade iii for the capsular contracture and noted the implant was "intact" upon removal.This record is for the left-side.Device was explanted and replaced.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23294857
Report Number9617229-2025-17543
Device Sequence Number20055998
Product Code FTR
UDI-Device Identifier10888628029446
UDI-Public(01)10888628029446(10)3059285(11)170526(17)220426
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2022
Device Catalogue NumberSCL-125
Device Lot Number3059285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite